Translator Disclaimer
1 February 2020 Differentials on the arc space
Tommaso de Fernex, Roi Docampo
Duke Math. J. 169(2): 353-396 (1 February 2020). DOI: 10.1215/00127094-2019-0043

Abstract

We provide a description of the sheaves of Kähler differentials of the arc space and jet schemes of an arbitrary scheme where these sheaves are computed directly from the sheaf of differentials of the given scheme. Several applications on the structure of arc spaces are presented.

Citation

Download Citation

Tommaso de Fernex. Roi Docampo. "Differentials on the arc space." Duke Math. J. 169 (2) 353 - 396, 1 February 2020. https://doi.org/10.1215/00127094-2019-0043

Information

Received: 28 September 2017; Revised: 8 May 2019; Published: 1 February 2020
First available in Project Euclid: 29 January 2020

zbMATH: 07180379
MathSciNet: MR4057146
Digital Object Identifier: 10.1215/00127094-2019-0043

Subjects:
Primary: 14E18
Secondary: 13H99, 13N05

Rights: Copyright © 2020 Duke University Press

JOURNAL ARTICLE
44 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.169 • No. 2 • 1 February 2020
Back to Top